# SDR DALA1036139855

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CABIN FLOOR PANEL NR80C, END SECTION IS BENT.  CUTOUT DAMAGED AREA AT CABIN FLOOR PANEL 80 FWD END, IAW SRM 51-70-4.  FABRICATED NEW REPAIR DOUBLER IAW SRM 51-70-4.  INSTALLED REPAIR DOUBLER AT MAIN CABIN FLOOR PANEL 80 IAW SRM 51-70-4.
